# SDR PCAA9600299

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Part time: 19,178 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHTS INOP ON LEFT SIDE, AFT OF ROW 6.  REATTACHED WIRE CONNECTOR AT ROW 9, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
